MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #3 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #3 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 82-7-0315
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that it was found there was a foreign body on the surface of x3 insert, when tka surgery just before opening real implant.
 
Additional Manufacturer Narrative
An event regarding foreign matter involving a scorpio nrg x3 ps tibial insert #3 15mm was reported.The event was confirmed.Method & results: -device evaluation and results: the device was returned in its original box.The outer blister was not returned but the tyvek lid was included in the box along with the stickers and insert.The inner blister was unopened.There was a small black speck on the insert by the locking wire.-medical records received and evaluation: not performed as no adverse consequences to the patient were reported.-device history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other events for this lot.Conclusions: the investigation concluded that debris found in the packaging, the exact cause could not be determined.A capa investigation was initiated to further investigate.Root cause identified significant steps involving the cleanliness and control of the room and components.Cleaning procedures and maintenance processes will be revised to maintain the control room, proper machine usage training will be provided, debris attractive materials will be utilized, and supplier cleanliness control will be enforced.
 
Event or Problem Description

Brand Name
SCORPIO NRG X3 PS TIBIAL INSERT #3 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6243481
Report Number0002249697-2017-00185
Device Sequence Number1025892
Product Code JWH
UDI-Device Identifier07613327030907
UDI-Public(01)07613327030907(11)150904(17)200930(10)842YDL
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number82-7-0315
Device Lot Number842YDL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;